# SDR ASAA2021070535437

- Difficulty date: July 5, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 20,808 hours, 6,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7501104
- Condition: Corroded
- Location: Bs 500g-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT TRACK TIE-DOWN STA 500L RBL 14 CORRODED AROUND FASTERNER HOLE. GROUNDED - YES. PERFORMED SURFACE BLEND REMOVED CORROSION FOUND TO BE OUT OF LIMITS, CUT OUT TRACK FROM 500G+10 TO 500L TO REMOVE DAMAGED AREA FRABRICATED NEW REPAIRE SPLICE AND TRACK INSTALLED AND RESTORED FINISH ON FWD CARGO TRACK RBL 14 IAW B737-900 SRM 53-00-53-2R-3W 1" O .070 R 0 L 1" D 0.070.
